# SDR SIMA20140129008

- Difficulty date: January 29, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 28,690 hours, 20,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH THE EMERGENCY SWITCH IN THE ARM POSITION THE STATUS MESSAGE, EMERG LTS ON, IS INTERMITTENT ALONG WITH THE EMERGENCY LIGHTS.  R & R RELAY K135 IAW CRJ ESPM 20-39-00, OPERATIONS CHECKED GOOD.
